# SDR DALA2016062304879

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Worn
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEARS ON CORNERS OF RT AIR CONDITIONING DIVERTER VALVE.  WEARS ON CORNERS RT DIVERTER VALVE WERE REPAIRED, WELDED IAW ERA 547805-14, REV ORIGINAL REPAIR WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21.
